# SDR IPXA10M62848

- Difficulty date: September 24, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Engine: Pwa PW4460
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE TEST BUTTON IS NOT ATTACHED.  CHECKED AND ADJUSTED L1 DOOR SLIDE TEST BUTTON IAW AMM 25-61-04-5.
